# SDR CA150917008

- Difficulty date: September 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 5,615 hours
- Engine: Allsn 250C20B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 500P3100105
- Condition: Debonded
- Location: Tail Rotor
- Part time: 804 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION THE L/E EROSION STRIP WAS FOUND DEBONDED DURING CLEANING PRIOR TO INSPECTION, AS IT CRINKLED WITH FINGER PRESSURE.
